# SDR SWAA2021030852509

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500D AND BETWEEN STR25R TO STR26R AT FWD CARGO COMPARTMENT / REPLACED ANGLE LOCATED BS 500 D AND BETWEEN STR19R TO STR 26 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A9481 REV A SHEET 8 MATERIAL USED PN ALUMINIUN SHEET 7075-T0 PO #2020- 166195
